# SDR NWAA071786716

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 104,822 hours, 25,581 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: B System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, PILOT HAD A MOMENTARY "FIRE DETECTION" LIGHT ON FORWARD PANEL WITH MOMENTARY AURAL WARNING.  ACCOMPLISHED COM PROCEDURE AND FOUND "B" LOOP FAILED TEST.   FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL. MAINTENANCE INTERCHANGED FIRE DETECTOR CARDS PER FIM. OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
